Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



An isoperimetric inequality related to Thue's equation

Author: Michael A. Bean
Journal: Bull. Amer. Math. Soc. 31 (1994), 204-207
MSC: Primary 11D75; Secondary 11H99
MathSciNet review: 1260516
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper announces the discovery of an isoperimetric inequality for the area of plane regions defined by binary forms. This result has been applied subsequently in the enumeration of solutions to the Thue inequality and, given its fundamental nature, may find application in other areas as well.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 11D75, 11H99

Retrieve articles in all journals with MSC: 11D75, 11H99

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society